# SDR SWAA120033

- Difficulty date: December 30, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 48,588 hours, 39,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK FOUND, L1 DOOR EMERGENCY EXIT FLOOR LIGHT INOP.  RELAMPED PER MM.
